# SDR AALA20150116008

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY FS 3 LOWER EMER EXIT LIGHT INOPERATIVE.  FOUND BROKEN WIRE ON BACK OF LAVATORY.  REPAIRED WIRE IAW SWPM 20-10-13.  OPERATIONAL CHECK OKAY IAW WC 2800.
